MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT CATALYST; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 68-1132
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record revealed the item was released to stock on 03/21/2020.Job router was reviewed and no issues were discovered.Work and serial order numbers revealed the device passed all tests.The actual complaint sample was not returned to cardinal health for investigation.Root cause for the reported condition cannot be identify.No actions identified, since no evidence of a manufacturing issue was found.We will continue to monitor trends and utilize the information as part of continuous improvement.
 
Event or Problem Description
A nurse called saying that the pressure setting lights are not lit up on their catalyst device.When she tried to change the pressure settings, no lights would come on to indicate which pressure setting was in use.She also said that the alarm lights may not be working, because when another nurse came to check on the patient, the dressing was puffed up and no low pressure/leak alarm was going off.The patient was placed on a wet-to-dry dressing while they wait for another device.The customer reported the actual complaint sample was available for investigation, but did not use the prepaid (b)(6) return label that was sent.No additional information or patient demographics provided.

Brand Name
NPWT CATALYST
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
8322 eagle palm drive
riverview FL
MDR Report Key12465281
Report Number1423537-2021-00672
Device Sequence Number4067389
Product Code OMP
UDI-Device Identifier10885380153181
UDI-Public10885380153181
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number68-1132
Device Catalogue Number68-1132
Device Lot Number23925
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/13/2021
Patient Sequence Number1